# SDR USAASB99267

- Difficulty date: November 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- Engine: Pwa JT8D9A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Part number: MS29513030
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 2763 - ON TAKEOFF ROLL, OIL QTY ON THE NR 2 ENGINE WENT FROM 3.6 GALLONS TO 1 GALLONS.  THE TOWER ALSO REPORTED SMOKEON TAKEOFF ROLL FROM THE SAME ENGINE.  CAPTAIN ELECTED TO RETURN TO FIELD  AT MCO.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENA NCE FOUND THE NR 2 ENGINE MAIN OIL FILTER LEAKING.  REPLACED OIL FILTER(P/N ACC 336F1665) AND O-RINGS (P/N RD3018).  RAN ENGINE.  NO LEAKS NOTED.  (M)
